# SDR ASAA2022060738685

- Difficulty date: June 7, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,909 hours, 12,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 986.5 FLOOR BEAM CORRODED AT RBL32. GROUNDED - YES. REMOVED COROSSION, CHECK OUT OF LIMITS IAW 737-800 SRM 53-70-51-1A-1, REPAIRED FLOOR BEAM STA 986.5 RBL32 IAW 737-800 SRM 53-70-51-2R-6. REPAIR 6. ALT. 1. W=1" O=.150 R=.125 L=1.5" D=.025.
